# SDR SWAA2012100108103

- Difficulty date: September 27, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 87,893 hours, 53,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Stud
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV WALL EMERGENCY EXIT LIGHT ASSEMBLY GROUND STUD BROKEN.  REMOVED AND REPLACED LIGHT ASSY IAW AMM.
